Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1995, Volume 7, Number 5, Page 57 (Mi mm1720)  

International Conference "Differential Equations and Applications" (Saransk, December, 20–22, 1994)

Stability criterion for solutions of differential equations taking into account only a part of variables

T. Ph. Mamedova

Mordovian State University

Full text: PDF file (147 kB)

Bibliographic databases:

Citation: T. Ph. Mamedova, “Stability criterion for solutions of differential equations taking into account only a part of variables”, Matem. Mod., 7:5 (1995), 57

Citation in format AMSBIB
\Bibitem{Mam95}
\by T.~Ph.~Mamedova
\paper Stability criterion for solutions of differential equations taking into account only a~part of variables
\jour Matem. Mod.
\yr 1995
\vol 7
\issue 5
\pages 57
\mathnet{http://mi.mathnet.ru/mm1720}
\zmath{https://zbmath.org/?q=an:0974.34518}


Linking options:
  • http://mi.mathnet.ru/eng/mm1720
  • http://mi.mathnet.ru/eng/mm/v7/i5/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:140
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022